White Spots And Black Spots?
Hello, I have been experiencing now for about a year occasional
greyish black spots that will appear out of nowhere and seem to
spin/fly around. Also, I have always had the floaters but now when I look up at
the light or a bright white wall for example, I see thousands of
swimming white blobs also. Both the white and black spots
basically started a few months after And Some White spots Appear in plain surface and when i focus it disappear and when i close the eyes for few sec it appear again some time its one or two or three in differt area
Any information would be very helpful.
Can This Will Increase !!
I Went to The Ophthalmologist doctor He Gave Me Some Eyes Drops And He Said It Will Decrease In 10 or 15 Days
But Nothing Happen Thats Why I Am In A Big Tension !!!!
Need Some Help !!!!
Can Anyone Tell Me Can it Will Increase In Future !!
Thanks for the reply really helpful but what bout and also any medication which can reduce the same
White spots Appear in plain surface and when i focus it disappear and when i close the eyes for few sec it appear again some time its one or two or three in differt area
Any information would be very helpful.
yes, thats what i said. both are untreatable. no "medication which can reduce the same". that doesnt exist.
floaters: untreatable. no medication to reduce
scheerer's phenomenon: untreatable. no medication to reduce.
"White spots Appear in plain surface and when i focus it disappear and when i close the eyes for few sec it appear again some time its one or two or three in differt area (sic)" : untreatable. no medication to reduce.
well, the cause of floaters is intraocular debris. usually condensation of collagen. pretty much untreatable b/c to remove the debris would require fairly invasive/risky surgical procedures (vitrectomy).
the cause of scheerer's phenomenon is that retinal vasculature lies ON TOP OF (not underneath) retinal light receptors. its a physiological problem that exists in every human eye. so under certain conditions (like looking at the sky), you can actually "see" your own blood cells (usually white blood cells) coursing thru your own retinal vasculature. certainly no "treatment" for that...
I'm having this problem for nearly 5 years but the floaters have increased in size, amount & intensity from the past 1 month.
Due to which i'm freaking out, ALso i have showed to many doctors but they say its normal. But i want to know will it disappear or keep on inceasing in size and cover the complete retina as i'm 21 yrs old and i'm really scared i think u r getting me. yes i know its uncurable but can it be controlled or stopped from increasing or causing any further damage.
I forget to mention that i got chikun buniya fever before
this thing happened so is anything related to it.
And can i view TV and sit in front of my pc or do i have to quit the same.
I am seeing flashing lights and millions of tiny tiny colorful dots everywhere- these are not floaters though I see those everywhere too. I have this for as long as I can remember- though they do not move in any sort of recognizable pattern and cover every surface I look upon. Say, if I look at my bed the outline of it is teeming with tons of dots that blur the outlines of it and move around constantly. When I look at the words on a page, the black letters are rimmed with moving dots that makes the letters appear to be rimmed with rainbows. This is a long term problem that is really frustrating me to no end as it is so prominent in absolutely everything- even people's faces. It is bothering me badly and is getting much worse very quickly. When I shut my eyes it is still there- still in no pattern but I can watch it and be vaguely entertained.
you might want to check out something called visual snow. Google it. There are websites and forums with many people who experience the same thing or similar that u are describing. I get it too, so I know what its like and what u are talking about. Goodluck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.